# SDR ASAA2016122919198

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,505 hours, 11,207 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00082228
- Condition: Intermittent
- Location: Cockpit
- Part time: 55,519 hours, 20,259 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S COURSE SELECTOR INTERMITTENTLY WILL NOT SELECT 163 DEGREES. GROUNDED - YES. CONFIRMED. REMOVED & REPLACED DFCS MODE CONTROL PANEL, REF AMM 22-11-34. OPS NORMAL PER SAME. DFCS LRU INTERFACE TEST BITE NR 32 AND LAND VERIFY NR 49 GOOD, REF AMM 22-11-00. HGS SENSOR TEST FOR FCC / AT GOOD, REF SMM 34-36-00. A/C REMAINS CAT IIIA AUTOLAND-HGS QUALIFIED. LWMP STATUS PLACARD CHECKED. STATUS SCREW IS IN CAT IIIA - HGS QUALIFIED POSITION.
